# SDR 200714202

- Difficulty date: May 21, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 18,169 hours, 18,400 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR00022
- Condition: Blown
- Location: Cabin Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED ELECTRICAL SMELL IN FRONT OF CABIN.  REMOVED AND REPLACED GALLEY AREA CEILING LIGHT BALLAST IAW EMB AMM.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
